# SDR DALA2017030801863

- Difficulty date: March 2, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER IS CRACKED JUST ABOVE LONGERON 15L AND STA 1022. REPLACED SHEAR TIE / FORMER WITH NEW SHEAR TIE / FORMER IAW SRM 51-41-02, 51-41-05, AND DRAWING 99122434197.
